# SDR CALA9900096

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 PORTABLE EMERGENCY LIGHT INOPERATIVE.  THE CONNECTOR WAS CLEANED AND SECURED AND OPERATION OF THE LIGHT CHECKED GOOD.
